# SDR UIEA2024071100644

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RUDDER LH FOUND EROSION( PERFORMED REPAIR AT EROSION AREA PER SRM 51-70-07 PAR 5.A (1). NO FURTHER DEFECTS NOTED )
